loader
Home/
Cancer Science: Open Access

Aabstract


Case Report

Severe Multiple Organ Damage by Uracil-Tegafur in Stage IB Lung Cancer

Tatsuya Akiyama, Hiroki Hayashi, Takeshi Matsumura and Akihiro Nomura*

Correspondence Address :

Tatsuya Akiyama,
Department of Respiratory Medicine,
Ibaraki Seinan Medical Center Hospital,
Ibaraki, Japan,
Tel: +81-280-87-8111,
Email: akiyamatatsuya123@yahoo.co.jp

Received on: March 07, 017 , Accepted on: March 23, 017 , Published on: March 31, 017

Citation: Tatsuya Akiyama, Hiroki Hayashi, Takeshi Matsumura, Akihiro Nomura (2017). Severe Multiple Organ Damage by Uracil-tegafur in Stage IB lLung Cancer

Copyright: 2017 Tatsumya Akiyama, et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.

  • Abstract

Abstract

A 66-year-old female undergoing a left upper lobectomy for stage IB lung cancer developed multiple organ failure including liver injury, acute pancreatitis, and renal failure after taking UFT as postoperative adjuvant chemotherapy. The adverse effects of UFT showed quite rapid progress. It is important to instruct patients to have blood tests immediately when they have some gastrointestinal symptoms such as vomiting, epigastralgia, oliguria, and fever.